# SDR DALA2024082808516

- Difficulty date: August 24, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 8,082 hours, 3,741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Throttle
- Part number: 3F1223D
- Part serial: 0115
- Condition: Failed
- Location: Zone 200
- Part time: 8,650 hours, 3,978 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV - TO LAX DUE TO "AUTOBRAKE FAIL" MESSAGE ON APPROACH. CORRECTIVE ACTION: DEFERRED AUTOBRAKE SYSTEM TO MEL 32-43-15; R/R THROTTLE QUADRANT ASSEMBLY.
